Alert archive / New Jersey / Areal Flood Warnings in 2026
Areal Flood Warning 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 6, 2026, 6:22 AM EST for Somerset County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2026, 6:22 AM EST (11:22 UTC)
- Expired
- Mar 6, 2026, 10:30 AM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 71 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 11.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
217
WGUS41 KPHI 061122
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
622 AM EST Fri Mar 6 2026
NJC035-061530-
/O.NEW.KPHI.FA.W.0002.260306T1122Z-260306T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somerset NJ-
622 AM EST Fri Mar 6 2026
...FLOOD WARNING IN EFFECT UNTIL 1030 AM EST THIS MORNING...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...A portion of northern New Jersey, including the following
county, Somerset.
* WHEN...Until 1030 AM EST.
* IMPACTS...Flooding of rivers, creeks, streams, and other low-lying
and flood-prone locations is imminent or occurring.
* ADDITIONAL DETAILS...
- At 622 AM EST, gauge reports indicated heavy rain. Flooding
is already occurring in the warned area. Between 1 and 2
inches of rain have fallen.
- Flooding impacts will continue, but no additional rainfall is
expected.
- For North Branch Raritan River at South Branch:
At 6:00am the stage was 8.14 feet.
Flood Stage is 8 feet.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most
flood deaths occur in vehicles.
&&
LAT...LON 4056 7465 4054 7465 4054 7468 4053 7469
4054 7471 4058 7469 4056 7467
$$
RCM1 follow-up statement
538
WGUS81 KPHI 061523
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1023 AM EST Fri Mar 6 2026
NJC035-061533-
/O.EXP.KPHI.FA.W.0002.000000T0000Z-260306T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somerset NJ-
1023 AM EST Fri Mar 6 2026
...FLOOD WARNING WILL EXPIRE AT 1030 AM EST THIS MORNING...
The Flood Warning will expire at 1030 AM EST this morning for
Central Somerset County.
Flood waters are receding, but please continue to heed any remaining
road closures that you may encounter.
&&
LAT...LON 4056 7465 4054 7465 4054 7468 4053 7469
4054 7471 4058 7469 4056 7467
$$
KruzdloWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 6, 2:19 AM EST, 4 hours 3 minutes earlier. Its key messages:
- 1. Patchy dense fog is expected through tonight with intervals of mainly light rain/showers; light freezing rain possible for the Poconos this morning. 2. Much warmer air gradually overspreads the region later this weekend and early next week, along with some dense fog possible.
Area forecast discussion, Mar 6, 2:19 AM EST, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
219 AM EST Fri Mar 6 2026
.WHAT HAS CHANGED...
Marine Dense Fog Advisory extended until 10 AM today for all
marine zones.
&&
.KEY MESSAGES...
1. Patchy dense fog is expected through tonight with intervals
of mainly light rain/showers; light freezing rain possible for
the Poconos this morning.
2. Much warmer air gradually overspreads the region later this
weekend and early next week, along with some dense fog possible.
&&
.DISCUSSION...
KEY MESSAGE 1...Patchy dense fog is expected through tonight
with intervals of mainly light rain/showers; light freezing rain
possible for the Poconos this morning.
Reinforcing push of cooler air from the northeast as the
overnight low pressure departs eastward will keep us cool and
murky through tonight at least. For the moment, fog has lifted,
but with continued northeast flow and moist conditions, expect
visibilities to decline again near dawn, though some modest
recovery looks more likely later in the day today. However,
another weak wave of low pressure may bring more showers/light
rain to the region tonight, which could enhance fog potential,
especially as warm advection aloft begins to intensify once
more. At this time we maintain no dense fog advisories, but
we'll continue to monitor obs early this morning. Best guess is
better risk of fog is tonight instead of this morning.
Light rain/drizzle and fog with temps dipping near freezing may
still present an icy risk for the higher elevations of Monroe
County this morning, so the Winter Weather Advisory has been
maintained for the time being. Its possible we cancel it early
if temps fail to fall further than they have thus far.
KEY MESSAGE 2...Much warmer air gradually overspreads the region
later this weekend and early next week, along with some dense fog
possible.
An upper-level disturbance tracks well to our north Saturday night
into Sunday, with a trailing weakening cold front moving through.
This looks to bring some showers and perhaps a thunderstorm to our
region Saturday night into Sunday, although the forcing for ascent
may end up weakening with an eastward extent which would limit the
coverage of showers. As of now, did not make any changes to the NBM
PoPs for Saturday night into early Sunday which may still be on the
high side. An increase in the low-level warm air advection ahead of
a weakening cold front looks to erode the wedge of colder air from
south to north, therefore high temperatures Saturday for much of our
area look to occur during Saturday evening. Used a NBM/NBM10 blend
for temperatures Saturday into Sunday to show a slower erosion of
the low-level colder air. This also results in cooler temperatures
during the day Saturday. We become more embedded within the warm
sector early next week with surface high pressure anchored in the
western Atlantic and a south to southwest flow. This should result
in a much warmer air mass surging into the region. Highs Sunday and
Monday are forecast to be in the 60s for much of the area, then into
the low to some mid 70s for Tuesday and Wednesday for many areas.
The flow may be light enough and also more southerly though early
next weak, which would introduce significant cooling along the coast
with perhaps even a robust sea breeze shifting inland. Some guidance
is faster with a cold front and ripple of low pressure Wednesday,
and if this occurs then temperatures may not get into the 70s. It
turns much cooler Thursday but still above average.
The much milder air mass and higher dew points above and adjacent to
the cold ocean over the weekend and early next week will create
opportunities for fog, perhaps dense fog. These conditions will be
more enhanced closer to the coast and around Delaware Bay.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Thru 12Z...IFR/LIFR conditions likely continue with mist and
low stratus. Round of rain temporarily improved vsby, clearing
out the lower atmosphere, but expect mist and drizzle to
potentially drop vsby again toward dawn. East- northeast winds
around 5 kt. Low confidence overall.
Today...IFR conditions persist due to low clouds and possible
fog. Fog may improve through the afternoon, but low clouds are
expected to linger. A few showers possible, mainly late.
Tonight...IFR likely continues due to low cigs, with some
scattered showers and possible reductions in vsby as fog
attempts to enhance.
Outlook...
Saturday...Sub-VFR conditions due to low clouds and fog, although
ceilings may improve some at night. Showers mostly at night.
Sunday...Sub-VFR conditions possible to start, otherwise mainly VFR.
Monday and Tuesday...VFR overall.
&&
.MARINE...
Marine Dense Fog Advisory is in effect thru 10AM this morning
for all coastal zones. Visibilities remain limited around 1 NM
or less.
Winds may briefly touch 25 kts over the ocean zones today and
tonight, while seas may also touch 5 feet, but confidence
remains too low for any Small Craft Advisories at this time.
Outlook...
Saturday...A brief period of Small Craft Advisory conditions
possible at night. Dense fog possible.
Sunday through Tuesday...The conditions are anticipated to be below
Small Craft Advisory criteria. Dense fog possible.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory until 10 AM EST this morning for
PAZ055.
NJ...None.
DE...None.
MD...None.
MARINE...Dense Fog Advisory until 10 AM EST this morning for ANZ430-431-
450>455.
&&
DISCUSSION...Gorse/RCM
AVIATION...Gorse/RCM
MARINE...Gorse/RCMHazardous weather outlook, Mar 6, 5:05 AM EST, 1 hour 17 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 505 AM EST Fri Mar 6 2026 MDZ012-015-019-020-071015- Kent MD-Queen Annes-Talbot-Caroline- 505 AM EST Fri Mar 6 2026 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 6, 2:01 AM EST, 4 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
201 AM EST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Rain Lehigh Valley Internati 40.65N 75.44W
03/06/2026 M1.65 Inch Lehigh PA ASOS
0130 AM Rain Phillipsburg 40.70N 75.20W
03/06/2026 M1.56 Inch Warren NJ CO-OP Observer
CO-OP Observer station ESTN4 Phillipsburg.
0144 AM Rain 3 ESE Hackettstown 40.84N 74.78W
03/06/2026 M1.50 Inch Morris NJ Mesonet
Mesonet station LNGVL Long Valley.
0137 AM Rain Boonton Twp 40.91N 74.42W
03/06/2026 M1.45 Inch Morris NJ Mesonet
Mesonet station AV873 Boonton.
0129 AM Rain 1 SE Lehigh Valley Inte 40.64N 75.42W
03/06/2026 M1.31 Inch Lehigh PA Mesonet
Mesonet station GW0047 Bethlehem.
0135 AM Rain 2 NNW Bath 40.75N 75.41W
03/06/2026 M1.30 Inch Northampton PA Mesonet
Mesonet station GW5922 BATH.
0144 AM Rain Hackettstown 40.85N 74.83W
03/06/2026 M1.30 Inch Warren NJ Mesonet
Mesonet station THCKT Hackettstown.
0130 AM Rain 1 NW Berlinsville 40.78N 75.59W
03/06/2026 M1.29 Inch Northampton PA Mesonet
Mesonet station GW5621 WALNUTPORT.
0135 AM Rain Martins Creek 40.78N 75.18W
03/06/2026 M1.29 Inch Northampton PA Mesonet
Mesonet station CW7539 Martins Creek.
0138 AM Rain 3 NNW Bridgewater 40.63N 74.65W
03/06/2026 M1.29 Inch Somerset NJ Mesonet
Mesonet station FW8114 Bridgewater.
0140 AM Rain 1 NW Stormville 40.96N 75.25W
03/06/2026 M1.28 Inch Monroe PA Mesonet
Mesonet station AW919 STROUDSBURG.
0136 AM Rain 1 SW Towaco 40.91N 74.35W
03/06/2026 M1.27 Inch Morris NJ Mesonet
Mesonet station FW2458 Montville.
1245 AM Rain 1 W Wharton 40.90N 74.60W
03/06/2026 M1.24 Inch Morris NJ Mesonet
Mesonet station WWNN4 West Wharton.
0140 AM Rain 2 S Spotswood 40.37N 74.38W
03/06/2026 M1.23 Inch Middlesex NJ Mesonet
Mesonet station CW1053 Monroe Twp.
0130 AM Rain 1 SW Jim Thorpe 40.87N 75.74W
03/06/2026 M1.21 Inch Carbon PA Mesonet
Mesonet station GW2967 Jim Thorpe.
0130 AM Rain 2 E Succasunna 40.87N 74.60W
03/06/2026 M1.21 Inch Morris NJ Mesonet
Mesonet station CW0172 Mine Hill.
0136 AM Rain 2 NNE Sciota 40.96N 75.30W
03/06/2026 M1.20 Inch Monroe PA Mesonet
Mesonet station DW4714 Snydersville.
1200 AM Rain Pocono Mountains Munici 41.14N 75.38W
03/06/2026 M1.19 Inch Monroe PA ASOS
0135 AM Rain 1 ENE Saylorsburg 40.90N 75.31W
03/06/2026 M1.19 Inch Monroe PA Mesonet
Mesonet station DW3072 Saylorsburg.
0140 AM Rain 1 NE Lynn Twp 40.69N 75.79W
03/06/2026 M1.18 Inch Lehigh PA Mesonet
Mesonet station 3810D 1 NE Lynn Twp.
1253 AM Rain 3 NW Bridgewater 40.62N 74.67W
03/06/2026 M1.17 Inch Somerset NJ ASOS
ASOS station KSMQ Somerville.
0130 AM Rain 3 NNW Weisenberg Twp 40.64N 75.74W
03/06/2026 M1.17 Inch Lehigh PA Mesonet
Mesonet station AT064 New Tripoli.
0136 AM Rain Whippany 40.83N 74.41W
03/06/2026 M1.17 Inch Morris NJ Mesonet
Mesonet station FW7566 Whippany.
1243 AM Rain 1 SSW Schnecksville 40.66N 75.62W
03/06/2026 M1.16 Inch Lehigh PA Mesonet
Mesonet station TT618 Trexler.
0140 AM Rain 2 SSE Bedminster Twp 40.65N 74.64W
03/06/2026 M1.16 Inch Somerset NJ Mesonet
Mesonet station 1377D 2 SSE Bedminster Twp.
0130 AM Rain Bridgewater 40.59N 74.63W
03/06/2026 M1.15 Inch Somerset NJ Mesonet
Mesonet station BRDRR Bridgewater.
0137 AM Rain 2 W Laurys Station 40.72N 75.57W
03/06/2026 M1.15 Inch Lehigh PA Mesonet
Mesonet station AV911 Slatington.
0138 AM Rain 1 ENE Long Hill Twp 40.69N 74.47W
03/06/2026 M1.15 Inch Morris NJ Mesonet
Mesonet station FW9434 Long Hill Twsp.
0139 AM Rain 1 SW Swinesburg 40.63N 75.09W
03/06/2026 M1.15 Inch Hunterdon NJ Mesonet
Mesonet station FW7173 Bloomsbury.
0144 AM Rain 1 SE Eastlawn Gardens 40.74N 75.29W
03/06/2026 M1.15 Inch Northampton PA Mesonet
Mesonet station NZRMS Eastlawn Gardens.
0130 AM Rain 3 E Lake Hopatcong 40.95N 74.56W
03/06/2026 M1.14 Inch Morris NJ Mesonet
Mesonet station PIKN4 Picatinny Lake.
0130 AM Rain 1 NE Landing 40.92N 74.65W
03/06/2026 M1.13 Inch Morris NJ Mesonet
Mesonet station EW4706 Succasunna.
0135 AM Rain 1 N Eastlawn Gardens 40.76N 75.30W
03/06/2026 M1.13 Inch Northampton PA Mesonet
Mesonet station AW001 NAZARETH.
0138 AM Rain 2 SE Mt. Bethel 40.80N 74.87W
03/06/2026 M1.13 Inch Warren NJ Mesonet
Mesonet station GW5633 HACKETTSTOWN.
1245 AM Rain 1 NNW Ironia 40.84N 74.64W
03/06/2026 M1.12 Inch Morris NJ Mesonet
Mesonet station IRON4 Ironia.
0134 AM Rain 2 E Polk Twp 40.94N 75.48W
03/06/2026 M1.12 Inch Monroe PA Mesonet
Mesonet station GW0859 Polk.
0135 AM Rain 1 NW Kintnersville 40.57N 75.19W
03/06/2026 M1.12 Inch Bucks PA Mesonet
Mesonet station DW7738 Kintnersville.
1200 AM Rain 2 NE Long Valley 40.81N 74.74W
03/06/2026 M1.09 Inch Morris NJ Mesonet
Mesonet station FBRN4 2.1 NE Long Valley.
1245 AM Rain 1 NW Florham Park 40.80N 74.42W
03/06/2026 M1.08 Inch Morris NJ Mesonet
Mesonet station MSTN4 1.4 NW Florham Park.
1245 AM Rain 1 N Pleasant Plains 40.72N 74.50W
03/06/2026 M1.08 Inch Morris NJ Mesonet
Mesonet station BKRN4 1.3 N Pleasant Plains.
0135 AM Rain 2 NNE Weisenberg Twp 40.63N 75.72W
03/06/2026 M1.07 Inch Lehigh PA Mesonet
Mesonet station GW4258 NEW TRIPOLI.
0136 AM Rain 1 NE Palmerton 40.81N 75.60W
03/06/2026 M1.07 Inch Carbon PA Mesonet
Mesonet station GW3103 Palmerton.
0115 AM Rain Lincoln Park 40.92N 74.30W
03/06/2026 M1.06 Inch Morris NJ Mesonet
Mesonet station LNPN4 Lincoln Park.
0135 AM Rain 1 S Lehighton 40.81N 75.71W
03/06/2026 M1.06 Inch Carbon PA Mesonet
Mesonet station FW6636 Lehighton.
0144 AM Rain Lehigh Valley Internati 40.65N 75.45W
03/06/2026 M1.06 Inch Lehigh PA ASOS
ASOS station KABE Lehigh Valley Intl
Airport.
0126 AM Rain Woodbridge 40.56N 74.27W
03/06/2026 M1.05 Inch Middlesex NJ Mesonet
Mesonet station EW5922 Woodbridge.
0130 AM Rain Morris Plains 40.83N 74.48W
03/06/2026 M1.05 Inch Morris NJ Mesonet
Mesonet station FW7545 Morris Plains.
0135 AM Rain 2 WNW Lake Harmony 41.07N 75.63W
03/06/2026 M1.05 Inch Carbon PA Mesonet
Mesonet station FW8385 Lake Harmony.
0137 AM Rain 2 WSW Holland Twp 40.59N 75.16W
03/06/2026 M1.05 Inch Hunterdon NJ Mesonet
Mesonet station EW7207 Milford.
0140 AM Rain 1 SSW Sparta 41.03N 74.63W
03/06/2026 M1.05 Inch Sussex NJ Mesonet
Mesonet station EW4675 Sparta.
1245 AM Rain 2 WNW Morris Plains 40.83N 74.52W
03/06/2026 M1.04 Inch Morris NJ Mesonet
Mesonet station MSPN4 2.2 SW Denville.
0137 AM Rain 2 SSE Lake Monroe 41.09N 75.13W
03/06/2026 M1.04 Inch Monroe PA Mesonet
Mesonet station GW2442 East Stroudsburg.
0138 AM Rain 3 W Upper Macungie Twp. 40.57N 75.68W
03/06/2026 M1.04 Inch Lehigh PA Mesonet
Mesonet station DW6615 Breinigsville.
0140 AM Rain Hokendauqua 40.66N 75.49W
03/06/2026 M1.04 Inch Lehigh PA Mesonet
Mesonet station CW7221 Whitehall.
0135 AM Rain 1 WNW Lebanon Twp 40.72N 74.91W
03/06/2026 M1.02 Inch Hunterdon NJ Mesonet
Mesonet station GW5168 GLEN GARDNER.
0137 AM Rain 1 ESE Ironia 40.82N 74.60W
03/06/2026 M1.02 Inch Morris NJ Mesonet
Mesonet station EW6513 Randolph.
0100 AM Rain 1 SE Boonton 40.89N 74.40W
03/06/2026 M1.01 Inch Morris NJ CO-OP Observer
CO-OP Observer station BOON4 0.9 SE Boonton.
0138 AM Rain 1 WSW Brass Castle 40.75N 75.04W
03/06/2026 M1.01 Inch Warren NJ Mesonet
Mesonet station CW5217 Broadway.
0145 AM Rain 1 ESE Peapack And Glads 40.71N 74.64W
03/06/2026 M1.01 Inch Somerset NJ Mesonet
Mesonet station FHLN4 1.4 N Far Hills.
&&
GorseLocal storm report, Mar 6, 2:02 AM EST, 4 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
202 AM EST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Rain Whitehall Twp 40.63N 75.47W
03/05/2026 M1.52 Inch Lehigh PA Trained Spotter
&&
GorseLocal storm report, Mar 6, 4:41 AM EST, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
441 AM EST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 AM Freezing Rain Pocono Mountains Munici 41.13N 75.38W
03/06/2026 M0.01 Inch Monroe PA ASOS
ASOS station KMPO Mt. Pocono.
&&
GorseLocal storm report, Mar 6, 5:09 AM EST, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
509 AM EST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 AM Freezing Rain Pocono Mountains Munici 41.13N 75.38W
03/06/2026 M0.02 Inch Monroe PA ASOS
ASOS station KMPO Mt. Pocono.
&&
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 1:17 AM EST | Areal Flood Warning | PHI | Hunterdon | 4 hr |
| Mar 6, 1:00 PM EST | Dense Fog Advisory | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 23 hr |
| Mar 6, 1:22 PM EST | Small Craft Advisory | PHI | 52 hr |
Nearby
Areal Flood Warnings in New Jersey, 2026Every areal flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.